# SDR F3LA200400100

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR SUPPORT CRACKED AT STA 927 - 947.5, RBL 16.  REMOVED FLOOR SUPPORT TO REPLACE CRACKED FLANGE.  REPAIRED CRACKED FLANGE AND REINSTALLED FLOOR SUPPORT PER BOEING DRAWING 65-36656, 737-300 SRM 51-40-02 AND 51-10-02, AND SOPM 20-41-02.
